标题:Consistent stabilizability of switched Boolean networks
作者:Li, Haitao; Wang, Yuzhen
作者机构:[Li, Haitao; Wang, Yuzhen] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.
通讯作者:Li, H
通讯作者地址:[Li, HT]Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.
来源:NEURAL NETWORKS
出版年:2013
卷:46
页码:183-189
DOI:10.1016/j.neunet.2013.05.012
关键词:Switched Boolean network; Consistent stabilizability; State constraint;; Semi-tensor product
摘要:This paper investigates the consistent stabilizability of switched Boolean networks (SBNs) by using the semi-tensor product method, and presents a number of new results. First, an algebraic expression of SBNs is obtained by the semi-tensor product, based on which the consistent stabilizability is then studied for SBNs and some necessary and sufficient conditions are presented for the design of free-form and state-feedback switching signals, respectively. Finally, the consistent stabilizability of SBNs with state constraints is considered and some necessary and sufficient conditions are proposed. The study of illustrative examples shows that the new results obtained in this paper are very effective in designing switching signals for the consistent stabilizability of SBNs. (C) 2013 Elsevier Ltd. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:35
Scopus被引频次:39
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84879580657&doi=10.1016%2fj.neunet.2013.05.012&partnerID=40&md5=50e3e03f7368d2f344bed00ec2ffb086
TOP